# SDR ASAA2022011637180

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 68,619 hours, 27,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 23073771008
- Condition: None
- Location: L Overwing Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER ON SIDEWALL AT 17A MISSING. GROUNDED - YES. INSTALLED NEW SIGN LENS LEFT AFT EMERGENCY HATCH SIDEWALL.
